# SDR LS1R074939

- Difficulty date: August 13, 2001
- Submitted: August 20, 2001
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- Aircraft time: 3,873 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: IC34
- Part serial: 9AO36
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WILL NOT OPERATE.
